This is me (gneville2) wrote in thebloodychicks,
This is me
gneville2
thebloodychicks

  • Mood:
  • Music:

Bleed no more

Ok I love my boyfriend. I really do but right now he's a pain in the arse lol.
Well ok not him exactly but it's conected to him.

I started taking the micropill (the minipill) less than a month ago and since then I'm now onto my 3rd period. I've taken other pills in the past and never had this problem so this is really bugging me.

I suffer from low blood pressure at the best of times, which can make me faint or have to spend long periods in bed. So right now I'm white and grey coloured and feel icky.

I know the pill can make you beeld but I've been on others in the past and never had so many probs. Has anyone else had this problem with this pill?
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic
  • 0 comments